How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4258
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

Omeprazole bad side effects remain after nearly 2 months

Customer Question

Omeprazole bad side effects remain after nearly 2 months
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Ravoof replied 2 years ago.
Dear customer,

Thansk for your question.

For how much duration did you take omeprazole and for what condition? What symptoms are you presently having? When did they start? Which medication are you taking now?
Customer: replied 2 years ago.

I took it 2 times only of 20mg and it was for stomach discomfort from use of nsaids

I still have mental change symptoms and my vision is not as good as before suffering with double vision also eyes do not focus well like before

My breathing feels heavy still and my sinus feels strange

I took the omeprazole tablets on may 20th so its been a while i did have many other symtoms which have gone but some still occur

I also had bad brain fog

I also take risperidone 4mg and zopiclone 7.5mg and mirtazipine 30mg

Expert:  Dr. Ravoof replied 2 years ago.
Dear customer,

Why do you think that your present symptoms are due to the side effects of omeprazole which you took 2 months back. Since when are you taking your present daily medications?
Customer: replied 2 years ago.

Because all side effects started after i took 2 omeprazole i was off my other medication at the time.

From the last 2 months ive been on current medication

After omeprazole i was pacing around non stop walking feeling anxious and ill

Expert:  Dr. Ravoof replied 2 years ago.
Dear customer,

Thanks for your reply.

Rarely omeprazole can cause psychiatric side effects and also sleep disturbances including depression, agitation, aggression, hallucinations, confusion, nervousness, anxiety, and dream abnormalities. This is not commonly seen. However this medication may have caused these adverse effects for you. But these should not last for 2 months. Your present symptoms are most likely the adverse effects of your present medications. Hence please contact the doctor who prescribed them and tell him/her that you are having these adverse effects and he/she will take the appropriate action either reducing the dosage or replacing them with other medications. This change in dosage or discontinuing medications must be done only in consultation with your doctor.

Take care.